# SDR AALA201909099060

- Difficulty date: August 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 53,705 hours, 22,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON WEB AT FR 992, LBL38. REPLACED WEB PER 51-00-05-1 AND DRAWING 147A5700 AND SRM 51-40-02.
